# SDR TSAA0427038

- Difficulty date: April 24, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3818001003
- Part serial: 4181
- Condition: Failed
- Location: Le Slat
- Part time: 14,854 hours, 4,089 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E FLAP TRANSIT LIGHT ON AFTER FLAP RETRACTION. SOME LEADING EDGE DEVICES REMAIN EXTENDED. OVERWEIGHT LANDING 151,300 LBS AT 50 FEET PER MINUTE. PHASE 1A REF 05-51-35-2, LANDING SINK RATE WAS LOW TO MODERATE, INSPECTION COMPLETE, NO DEFECTS NOTED. REPLACED EXTEND HYDRAULIC FUSE IAW AMM 27-81-61-4. GROUND OPS CHECK GOOD. REPLACED RETRACT HYDRAULIC FUSE IAW AMM 27-81-61-4. GROUND OPS CHECK GOOD. REPLACED NR 6 L/E SLAT ACTUATOR IAW AMM 27-81-41. OPS AND LEAK CHECK GOOD IAW AMM 27-81-00-700-802 AND 27-81-00-710-801. AIRCRAFT RETURNED TO SERVICE.
